Thunderstorm Wind, Livingston
- When
- July 7, 2:35 PM CST
- Where
- Livingston County, Walker
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $750
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.483, -90.867
A few trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 7, 2:15 PM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 315 PM CDT WED JUL 7 2004 .DISCUSSION... STILL TRYING TO CHANGE OUR HATS FROM WESTERLY TO EASTERLY. A COMBINATION OF A RIDGE AT THE SURFACE TO 5H ACROSS FLORIDA TO NORTH CENTRAL GULF AND JET STREAM ROUNDING A TROUGHS BASE OVER THE MID SOUTH WAS PRODUCING A MODERATE WEST FLOW OVER THE CENTRAL GULF COAST. GOES SOUNDER DPI PRECIPITABLE WATER REVEALED A 1.2 TO 1.4 INCHES SWATH OF PRECIPITABLE WATER VALUE EXTENDING FROM SOUTHEAST GULF ACROSS SOUTH FLORIDA TO BAHAMAS...FLORIDA STRAITS. GFS DEPICTS PWS FIELD BETTER THAN NGM AND ETA. AN UPPER LEVEL SHORT WAVE OVER NORTH CENTRAL TEXAS WILL SLOWLY MOVE SOUTHEAST AND SETTLE INTO A COL OVER MISSISSIPPI AND LOUISIANA FOR THURSDAY. ONCE A GOOD WEST FLOW OVER THE AREA WILL LIKELY BECOME LIGHT...ESPECIALLY OVER SOUTH MISSISSIPPI. WITH A DISTURBANCE IN THE AREA AND PW VALUES NEAR 1.8 INCHES WILL AGREE WITH LIKELY POPS FOR THURSDAY AND SLOW MOVING STORMS MAY PRODUCE HEAVY RAINFALL. UPPER LEVEL TROUGH FROM THE GREAT LAKES REGION TO MID MISSISSIPPI VALLEY SHOULD PULL EAST AND ALLOW A BROAD ANTICYCLONIC CIRCULATION TO DEVELOP OVER SOUTHEAST CONUS FRIDAY NIGHT AND ADVECT DRY AIR FROM THE FLORIDA STRAITS TO CENTRAL GULF COAST. PRECIPITABLE WATER VALUES SHOULD DECREASE FROM 1.8 TODAY TO 1.4 FRIDAY NIGHT AND REMAIN NEAR 1.3 TO 1.4 OVER THE WEEKEND. WILL DECREASE POPS TO NORMAL FOR FRIDAY AND SLIGHTLY BELOW NORMAL SATURDAY AND SUNDAY. LATER PACKAGES MAY DROP POPS TO ISOLATED FOR THE WEEKEND IF GFS PW VALUES ON RIGHT. DRY AIR WILL BE DISPLACED BY MOISTURE ON MONDAY AND POPS SHOULD RETURN TO NEAR NORMAL MONDAY THRU WEDNESDAY. && PRELIMINARY POINT NUMBERS... MCB 70 89 72 91 / 20 60 30 40 BTR 72 88 73 92 / 20 60 30 40 MSY 75 88 75 90 / 20 60 30 40 GPT 73 88 73 90 / 20 60 30 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. SE LA AND MS COASTAL WATERS...NONE. && 18
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT WED JUL 7 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-081200- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO OCCUR THIS AFTERNOON. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN HAZARD FROM ISOLATED SEVERE WEATHER WILL BE DAMAGING WINDS ACROSS EXTREME SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA BETWEEN 3 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM COVERAGE WILL INCREASE THURSDAY AND DECLINE BELOW NORMAL NUMBERS BY FRIDAY AND CONTINUING THROUGH THE WEEKEND. ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THURSDAY. ORGANIZED SEVERE WEATHER IS NO EXPECTED FRIDAY THROUGH TUESDAY BUT AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 18 HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 600 AM CDT WED JUL 7 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-071600- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 600 AM CDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO OCCUR TODAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN HAZARD FROM SEVERE WEATHER WILL BE DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE STRONG LIFT PRODUCED BY THE STRONGEST THUNDERSTORMS DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM COVERAGE WILL INCREASE THURSDAY AND DECLINE BELOW NORMAL NUMBERS BY FRIDAY AND CONTINUING THROUGH THE WEEKEND. ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THURSDAY. ORGANIZED SEVERE WEATHER IS NO EXPECTED FRIDAY THROUGH TUESDAY BUT AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 17
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5412530.